# SDR DALA13023771504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1518, LBL 2 - 52 CABIN FLOORBEAM LWR TEE ANCHOR NUTS AREA FOUND CORROSION.  REPAIRED CORROSION REMOVED IAW SRM 51-10-02.  AT LBL12" BLEND OUT DEPTH 0.020", ORG 0.063", WIDTH 0.95", LENGTH 1.3" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101 LIMIT. AT OTHER AREA BLEND OUT DEPTH 0.008" ORG 0.063" WIDTH 0.9" LENGTH 1.2"  WITHIN ABOVE LIMIT.  REPAIRED IAW ER/A 513073-14 FOR LBL12" AREA.
